Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2017

  • Family of convergent numerical schemes for the incompressible Navier-Stokes equations
    Robert Eymard, Pierre Feron, Cindy Guichard
    Mathematics and Computers in Simulation (2017)      
  • Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation
    Francis Ribaud, Stéphane Vento
    Discrete and Continuous Dynamical Systems - Series A 37 1 (2017) 449 - 483     
  • Moderate deviations for the range of a transient random walk: path concentration.
    Amine Asselah, Bruno Schapira
    Annales scientifiques de l'Ecole normale supérieure 50 4 (2017) 755--786     
  • Minimal hypersurfaces of least area
    Laurent Mazet, Harold Rosenberg
    Journal of Differential Geometry 106 2 (2017) 283–315     
  • DGM, an item of GDM
    Robert Eymard, Cindy Guichard
    FVCA 2017 - International Conference on Finite Volumes for Complex Applications VIII (2017)      
  • A two-phase solid-fluid model for dense granular flows including dilatancy effects: comparison with submarine granular collapse experiments
    François Bouchut, Enrique Fernández-Nieto, El Hadji Koné, A. Mangeney, G. Narbona-Reina
    EPJ Web of Conferences 140 (2017) 09039     
  • Renormalizability of Liouville quantum field theory at the Seiberg bound
    François David, Antti Kupiainen, Rémi Rhodes, Vincent Vargas
    Electronic Journal of Probability (2017)      
  • Inhomogeneous random coverings of topological Markov shifts
    Stephane Seuret
    Mathematical Proceedings (2017) 1 - 17     
  • On the interval of fluctuation of the singular values of random matrices
    Olivier Guédon, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Journal of the European Mathematical Society 19 5 (2017) 1469-1505     
  • Higher order Fourier analysis of multiplicative functions and appliactions
    Nikos Frantzikinakis, Bernard Host
    Journal of the American Mathematical Society 30 1 (2017) 67–-157.     
  • Minimal hypersurfaces asymptotic to Simons cones
    Laurent Mazet
    Journal de l' Institut de Mathématiques de Jussieu 16 1 (2017) 39-58     
  • A DDVV INEQUALITY FOR SUBMANIFOLDS OF WARPED PRODUCTS
    Julien Roth
    Bulletin of the Australian Mathematical Society 95 3 (2017) 495-499     
  • LA THÉORIE DE LITTLEWOOD-PALEY : FIL CONDUCTEUR DE NOMBREUX TRAVAUX EN ANALYSE NON LINÉAIRE
    Hajer Bahouri
    Gazette des Mathématiciens (2017)      
  • Bijective digitized rigid motions on subsets of the plane
    Kacper Pluta, Pascal Romon, Yukiko Kenmochi, Nicolas Passat
    Journal of Mathematical Imaging and Vision 59 1 (2017) 84-105     
  • Biharmonic submanifolds of generalized space forms
    Julien Roth, Abhitosh Upadhyay
    Differential Geometry and Applications 50 (2017) 88-104     
  • Testing Un-Separated Hypotheses by Estimating a Distance
    Jean-Bernard Salomond
    Bayesian Analysis (2017)      
  • Continuum viscoplastic simulation of a granular column collapse on large slopes: $\mu(I)$ rheology and lateral wall effects
    Nathan Martin, Ioan Ionescu, Anne Mangeney, François Bouchut, Maxime Farin
    Physics of Fluids 29 1 (2017) 013301     
  • Numerical simulation of the 30--45 ka debris avalanche flow of Montagne Pelée volcano, Martinique: from volcano flank collapse to submarine emplacement
    Morgane Brunet, Laurent Moretti, Anne Le Friant, Anne Mangeney, Enrique D. Fernandez-Nieto, François Bouchut
    Natural Hazards 87 2 (2017) 1189-1222     
  • SPINORIAL REPRESENTATION OF SUBMANIFOLDS IN RIEMANNIAN SPACE FORMS
    Pierre Bayard, Marie-Amélie Lawn, Julien Roth
    Pacific Journal of Mathematics 291 1 (2017) 51-80     
  • Moderate deviations for the range of a transient random walk: path concentration
    Amine Asselah, Bruno Schapira
    Annales Scientifiques de l'École Normale Supérieure 50 3 (2017) 755 - 786     
  • Transport-entropy inequalities on locally acting groups of permutations
    Paul-Marie Samson
    Electronic Journal of Probability 22 62 (2017)      
  • A multi well-balanced scheme for the shallow water MHD system with topography
    François Bouchut, Xavier Lhébrard
    Numerische Mathematik 136 4 (2017) 875-905     
  • Ninomiya-Victoir scheme : Multilevel Monte-Carlo estimators and discretization of the involved Ordinary Differential Equations
    Anis Al Gerbi, Benjamin Jourdain, Emmanuelle Clément
    ESAIM: Proceedings and Surveys 59 (2017) 1-14     
  • P-leader multifractal analysis for text type identification
    Roberto Leonarduzzi, Patrice Abry, Stéphane Jaffard, Herwig Wendt, Lucie Gournay, Tita Kyriacopoulou, Claude Martineau, Cristian Martinez
    IEEE International Conference on Acoustics, Speech, and Signal Processing (ICASSP 2017) (2017) 4661-4665     
  • On the interval of fluctuation of the singular values of random matrices
    Olivier Guedon, Alexander Litvak, Nicole Tomczak-Jaegermann, Alain Pajor
    Journal of the European Mathematical Society 19 5 (2017) 1469–1505     
  • A FUNDAMENTAL THEOREM FOR SUBMANIFOLDS OF MULTIPRODUCTS OF REAL SPACE FORMS
    Marie-Amélie Lawn, Julien Roth
    Advances in Geometry 17 3 (2017) 323-338     
  • Global persistence of geometrical structures for the Boussinesq equation with no diffusion
    Xin Zhang, Raphaël Danchin
    Communications in Partial Differential Equations 42 1 (2017) 68-99     
  • On the mathematical consequences of binning spike trains
    Bruno Cessac, Arnaud Le Ny, Eva Löcherbach
    Neural Computation 29 1 (2017) 146-170     
  • Finite-Resolution Effects in $p$ -Leader Multifractal Analysis
    Roberto Leonarduzzi, Herwig Wendt, Patrice Abry, Stéphane Jaffard, Clothilde Melot
    IEEE Transactions on Signal Processing 65 13 (2017) 3359 - 3368     
  • On stability and hyperbolicity for polynomial automorphisms of C^2
    Pierre Berger, Romain Dujardin
    Annales scientifiques de l'Ecole normale supérieure 50 2 (2017) 449-477     
  • Discrete CMC surfaces in R^3 and discrete minimal surfaces in S^3 : a discrete Lawson correspondence
    Alexander Bobenko, Pascal Romon
    Journal of Integrable Systems 2 1 (2017) 1-18     
  • Multiple ergodic theorems for arithmetic sets
    Nikos Frantzikinakis, Bernard Host
    Transactions American Mathematical Society 369 10 (2017) 7085-7105     
  • Discontinuous Galerkin gradient discretisations for the approximation of second-order differential operators in divergence form
    Robert Eymard, Cindy Guichard
    Computational and Applied Mathematics (2017)      
  • PINCHING OF THE FIRST EIGENVALUE FOR SECOND ORDER OPERATORS ON HYPERSURFACES OF THE EUCLIDEAN SPACE
    Julien Roth, Julian Scheuer
    Annals of Global Analysis and Geometry 51 3 (2017) 287-304     
  • Honeycomb geometry: Rigid motions on the hexagonal grid
    Kacper Pluta, Pascal Romon, Yukiko Kenmochi, Nicolas Passat
    Discrete Geometry for Computer Imagery (DGCI) 10502 (2017) 33-45     
  • Regularity of Wiener functionals under a Hörmander type condition of order one
    Vlad Bally, Lucia Caramellino
    Annals of Probability 45 3 (2017) 1488-1511     
  • On the expectation of operator norms of random matrices
    Olivier Guédon, Aicke Hinrichs, A. E. Litvak, Joscha Prochno
    Lecture Notes in Mathematics 2169 (2017) 151-162     
  • On the persistence regime for Lotka-Volterra in randomly fluctuating environments
    Florent Malrieu, Pierre-André Zitt
    ALEA : Latin American Journal of Probability and Mathematical Statistics 14 (2017) 733-749     
  • Generalized Ginzburg–Landau equations in high dimensions
    Yuxin Ge, Etienne Sandier, Peng Zhang
    Calculus of Variations and Partial Differential Equations 56 2 (2017)      

2016

  • An analytic approach for the evolution of the static/flowing interface in viscoplastic granular flows
    François Bouchut, Ioan R. Ionescu, Anne Mangeney
    Communications in Mathematical Sciences 14 8 (2016) 2101-2126     
  • A two-phase two-layer model for fluidized granular flows with dilatancy effects
    François Bouchut, Enrique D. Fernandez-Nieto, Anne Mangeney, Gladys Narbona-Reina
    Journal of Fluid Mechanics 801 (2016) 166-221     
  • Functional Versions of Lp-Affine Surface Area and Entropy Inequalities
    Umut Caglar, Matthieu Fradelizi, Olivier Guédon, Joseph Lehec, Carsten Schütt, Elizabeth Werner
    International Mathematics Research Notices 4 (2016) 1223-1250     
  • A two-dimensional polynomial mapping with a wandering Fatou component
    Matthieu Astorg, Xavier Buff, Romain Dujardin, Han Peters, Jasmin Raissy
    Annals of Mathematics 184 1 (2016) 263-313     
  • Estimates on elliptic equations that hold only where the gradient is large
    Cyril Imbert, Luis Silvestre
    Journal of the European Mathematical Society 18 (2016) 1321–1338     
  • Upper and lower fast Khintchine spectra in continued fractions
    Lingmin Liao, Michal Rams
    Monatshefte für Mathematik 180 (2016) 65--81     
  • La polysémie lexicale et syntaxique de l'alternance modale indicatif/subjonctif – perspectives TAL
    Divna Petković, Victor Rabiet
    JEP-TALN-RECITAL 3 (2016) 80-93     
  • The Dynamical Manin-Mumford Problem for Plane Polynomial Automorphisms
    Romain Dujardin, Charles Favre
    Journal of the European Mathematical Society (2016)      
  • DISPERSIVE ESTIMATES FOR THE SCHRODINGER OPERATOR ON STEP 2 STRATIFIED LIE GROUPS
    Hajer Bahouri, Clotilde Fermanian Kammerer, Isabelle Gallagher
    Analysis and Partial Differential Equations 9 3 (2016)      
  • Liouville Quantum Gravity on the Riemann sphere
    François David, Antti Kupiainen, Rémi Rhodes, Vincent Vargas
    Communications in Mathematical Physics 342 (2016) 869 - 907     
  • Uniform Diophantine approximation related to $b$-ary and $\beta$-expansions
    Yann Bugeaud, Lingmin Liao
    Ergodic Theory and Dynamical Systems 36 1 (2016) 1--22     
  • Asymptotic analysis for two joined thin slanting ferromagnetic films
    Rejeb Hadiji, Salwa Soueid
    Journal of Mathematical Analysis and Applications 434 2 (2016) 1011 - 1034     
  • Convergence of a low order non-local Navier-Stokes-Korteweg system: the order-parameter model
    Frédéric Charve
    Asymptotic Analysis 100 (2016) 153-191     
  • Caractérisation de la Réponse Ultrasonore d'Implant Dentaire : Simulation Numérique et Analyse des Signaux
    G Rosi, I Scala, V.H. Nguyen, Salah Naili, R Vayron, G Haiat, H Yahia, S Seuret, S Jaffard
    Congrès Français d'Acoustique 2016 (2016)      
  • Controllability Metrics on Networks with Linear Decision Process-type Interactions and Multiplicative Noise
    Tidiane Diallo, Dan Goreac
    SIAM Journal on Control and Optimization 54 6 (2016) 3126-3151     
  • GENERAL REILLY-TYPE INEQUALITIES FOR SUBMANIFOLDS OF WEIGHTED EUCLIDEAN SPACES
    Julien Roth
    Colloquium Mathematicum 144 1 (2016) 127-136     
  • On planar random walks in environments invariant by horizontal translations
    Julien Brémont
    Markov Processes Related Fields 22 2 (2016) 267-310     
  • Stochastic integration by parts and Functional Ito calculus (Lectures Notes of the Barcelona Summer School on Stochastic Analysis, Centro de Recerca de Matematica, July 2012)
    Rama Cont, Vlad Bally, Lucia Caramellino
    Springer (Basel) (2016)      
  • The incompressible limit in $L^p$ type critical spaces
    Raphaël Danchin, Lingbing He
    Mathematische Annalen 366 (2016) 1365-1402     
  • Continuity of the fundamental operations on distributions having a specified wave front set (with a counter example by Semyon Alesker)
    Christian Brouder, Nguyen Viet Dang, Frédéric Hélein
    Studia Mathematica 232 3 (2016) 201-226     
  • A 5-wave relaxation solver for the shallow water MHD system
    François Bouchut, Xavier Lhébrard
    Journal of Scientific Computing 68 1 (2016) 92-115     
  • Variations on topological recurrence.
    Bernard Host, Bryna Kra, Alejandro Maass
    Monatshefte für Mathematik 179 1 (2016) 57-89     
  • p-exponent and p-leaders, Part I: Negative pointwise regularity
    Stéphane Jaffard, Clothilde Melot, Roberto Leonarduzzi, Herwig Wendt, Patrice Abry, Stéphane G. Roux, Maria E. Torres
    Physica A: Statistical Mechanics and its Applications 448 (2016) 300-318     
  • Hyperbolic wavelet leaders for anisotropic multifractal texture analysis
    Stéphane G. Roux, Patrice Abry, Béatrice Vedel, Stéphane Jaffard, Herwig Wendt
    IEEE International Conference on Image Processing (ICIP 2016) (2016) pp. 3558-3562     
  • Quantitative results for the Fleming–Viot particle system and quasi-stationary distributions in discrete space
    Bertrand Cloez, Marie-Noémie Thai
    Stochastic Processes and their Applications 126 3 (2016) 680–702     
  • Lagrangian solutions to the Vlasov-Poisson system with L1 density
    Anna Bohun, François Bouchut, Gianluca Crippa
    Journal of Differential Equations 260 4 (2016) 3576-3597     
  • Global Well-Posedness of a Non-local Burgers Equation: the Periodic Case
    Cyril Imbert, Roman Shvydkoy, Francois Vigneron
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 25 4 (2016) 723-758     
  • Sequential Quasi Monte Carlo for Dirichlet Process Mixture Models
    Julyan Arbel, Jean-Bernard Salomond
    NIPS - Conference on Neural Information Processing Systems (2016)      
  • L2-stability of a finite element – finite volume discretization of convection-diffusion-reaction equations with nonhomogeneous mixed boundary conditions
    Robert Eymard, Paul Deuring
    ESAIM: Mathematical Modelling and Numerical Analysis (2016)      
  • Liouville Quantum Gravity on the complex tori
    François David, Rémi Rhodes, Vincent Vargas
    Journal of Mathematical Physics 57 2 (2016)      
  • Variations on topological recurrence
    Bernard Host, Bryna Kra, Alejandro Maass
    Monatshefte für Mathematik 179 1 (2016) 57-89     
  • The $Z$-invariant massive Laplacian on isoradial graphs
    Cédric Boutillier, Béatrice de Tilière, Kilian Raschel
    Inventiones Mathematicae (2016) doi:10.1007/s00222-016-0687-z     
  • Optimal systolic inequalities on Finsler Möbius bands
    Stéphane Sabourau, Zeina Yassine
    Journal of Topology and Analysis 8 (2016) 349 - 372     
  • Generalized Legendre transform multifractal formalism for nonconcave spectrum estimation
    Roberto Leonarduzzi, Hugo Touchette, Herwig Wendt, Patrice Abry, Stéphane Jaffard
    IEEE Workshop on statistical signal processing (SSP 2016) (2016) pp. 1-5     
  • Fixed Points for the Multifractal Spectrum Map
    Delphine Maman, Stephane Seuret
    Constructive Approximation 43 3 (2016) 337 - 356     
  • Numerical simulations and multifractal signal processing used in ultrasonic characterization of bone-implant interface in case of dental implants
    Giuseppe Rosi, I Scala, Vu-Hieu Nguyen, Salah Naïli, Romain Vayron, Guillaume Haiat, Hussein Yahia, Stéphane Seuret, Stéphane Jaffard
    14th International Symposium on Computer Methods in Biomechanics and Biomedical Engineering (2016)      
  • Liouville Quantum Gravity on the Riemann sphere
    François David, Antti Kupiainen, Rémi Rhodes, Vincent Vargas
    Communications in Mathematical Physics 342 3 (2016) 869–907     
  • Small Ball Estimates for Quasi-Norms
    Omer Friedland, Ohad Giladi, Olivier Guédon
    Journal of Theoretical Probability 29 4 (2016) 1025-1049     
  • On Diffusion Limited Deposition
    Amine Asselah, Emilio N. M. Cirillo, Benedetto Scoppola, Elisabetta Scoppola
    Electronic Journal of Probability 21 19 (2016) 29     
  • LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON MANIFOLDS WITH BOUNDARY
    Roger Nakad, Julien Roth
    Comptes Rendus Mathématique 354 4 (2016) 425-431     
  • Beyond the Q-process: various ways of conditioning the multitype Galton-Watson process
    Sophie Pénisson
    ALEA : Latin American Journal of Probability and Mathematical Statistics 13 1 (2016) 15     
  • Harmonic maps with prescribed degrees on the boundary of an annulus and bifurcation of catenoids
    Laurent Hauswirth, Rémy Rodiac
    Calculus of Variations and Partial Differential Equations 55 5 (2016) 120     
  • p-exponent and p-leaders, Part II: Multifractal Analysis. Relations to Detrended Fluctuation Analysis
    Roberto Leonarduzzi, Herwig Wendt, Patrice Abry, Stéphane Jaffard, Clothilde Melot, Stéphane G. Roux, Maria E. Torres
    Physica A: Statistical Mechanics and its Applications 448 (2016) 319-339     
  • Variations on topological recurrence
    Bryna Kra, Alejandro Maass, Bernard Host
    Monatshefte 179 1 (2016) 57-89     
  • Construction of a stable periodic solution to a semilinear heat equation with a prescribed profile
    Fethi Mahmoudi, Nejla Nouaili, Zaag Hatem
    Nonlinear Analysis: Theory, Methods and Applications 131 (2016) 300–324     
  • A geometric study of Wasserstein spaces: isometric rigidity in negative curvature
    Jérôme Bertrand, Benoît Kloeckner
    International Mathematical Research Notices 2016 5 (2016) 1368-1386     
  • Asymptotics for multilinear averages of multiplicative functions
    Nikos Frantzikinakis, Bernard Host
    Mathematical Proceedings 161 1 (2016) 87-101     
  • Hyperbolic wavelet leaders for anisotropic multifractal texture analysis
    Stéphane Roux, Patrice Abry, Béatrice Vedel, Stephane Jaffard, Herwig Wendt
    IEEE International Conference on Image Processing (2016) 3558 - 3562     
  • Quadric Arrangement in Classifying Rigid Motions of a 3D Digital Image
    Kacper Pluta, Guillaume Moroz, yukiko Kenmochi, Pascal Romon
    The 18th International Workshop on Computer Algebra in Scientific Computing 9890 (2016) 426 - 443     
  • The critical price of the American put near maturity in the jump diffusion model
    Aych Bouselmi, Damien Lamberton
    SIAM Journal on Financial Mathematics 7 1 (2016) 236–272     
  • Ninomiya–Victoir scheme: Strong convergence, antithetic version and application to multilevel estimators
    Emmanuelle Clément, Anis Al Gerbi, Benjamin Jourdain
    Monte Carlo Methods and Applications 22 3 (2016)